# SDR UIEA2021092002059

- Difficulty date: September 19, 2021
- Submitted: September 23, 2021
- Operation: Air carrier
- Aircraft: N1361A
- Make and model: Boeing 767-31B
- Aircraft serial: 26265
- Aircraft time: 95,076 hours, 21,122 cycles
- System (JASC): 3443 · Doppler System
- Part: Radar
- Condition: Faulty
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K, O

## Discrepancy

WEATHER RADAR NOT PAINTING ECHO RETURNS.( PERFORMED T/S PER B767 FIM 34-43 FAULT TREE 805 BLOCK 1-50. SYS OK. NO DEFECTS NOTED AT THIS TIME. NO FURTHER MX REQUIRED. )
